| Model Number |
02.12.0511FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 april 2023.Lot 2118465: (b)(4) items manufactured and released on 15-feb-2022.Expiration date: 2027-feb-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting pain due to an mcl sprain and the cause of the sprain is unknown.When the surgeon opened up the patient the surgeon also observed laxity.About 1 month after the primary surgery, the surgeon performed a poly swap (from 10mm to 13mm) and the surgery was completed successfully.